# SDR DALA2025111108223

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 67,978 hours, 32,475 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRDSTRIKE INSPECTION FOUD DELAMINATION & BUBBLE ON THE INSIDE OF RADOME NOSE.  REMOVED NOSE RADOME IAW AMM 53-15.  INSTALLED RADOME IAW AMM 53-15-11. OK FOR SVC. (LP: 7726841)
